# SDR 08FDEA02371

- Difficulty date: June 21, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N494FE
- Make and model: Boeing 727227
- Aircraft serial: 21532
- Aircraft time: 41,141 hours, 27,171 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65184203
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE STA 300 JUST FWD OF L1 DOOR HAS A BULGE IN SKIN STR 9L.  9L REWORKED DENT TO ORIGINAL CONTOUR IAW SRM 51-40-1. HFEC INSPECTED DENT IAW  NDTM 51-00-00 FIG 23 PART 6. NO DEFECTS NOTED. TREATED AND PRIMED AREA IAW   SRM 51-10-2.
